# SDR IPXA2024061473700

- Difficulty date: May 10, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,809 hours, 8,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149U701048
- Condition: Corroded
- Location: Bs 1078
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT- CORROSION - BRACKET, RH AIR CONDITIONING BAY ACCESS DOOR UPPER SIDE STA 1078 (REPLACE) INSTALLED FABRICATED PARTS I.A.W SRM 51-40-02-0G REV.100 AND BOEING DWG NO:149U7010 SHEET 6 REV.A REVIEW COMPLETED
